Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Problem with taking the vitamins



Recommended Posts

Hi, I was wondering if anybody else had problems with taking in their Vitamins. I am in the second week after my gastric sleeve and every time I try to take my Multi Vitamins I feel sick in my stomach, weak or vomit. I have Baricol in 4 different forms an none seems to work. Is this normal? Should I continue taking them even if they make me sick until I adapt?

Sent from my SM-A715F using BariatricPal mobile app

Share this post


Link to post
Share on other sites

Maybe try patch Vitamins if you can't stomach the normal ones. You NEED your vitamins so you can't not take them, but if you can't stomach them then patch vitamins would be an option

Share this post


Link to post
Share on other sites

On 01/26/2021 at 15:36, SophieJo said:



I am seven weeks post sleeve & could not do the soft chew Vitamins (stuck) or the chewable ones (dry). I ordered vitamin patches & am so happy with them, I'm certain this will be the way for me, always.






Can you explain how you do them?

Share this post


Link to post
Share on other sites

I can definitely tell a difference when I wear them and when I don't...I got bariatric-specific vitamin patches & I've been pleased so far. I googled and read about each kind to decide which ones I wanted to use first. Good luck to you in finding some you like!

Share this post


Link to post
Share on other sites

On 1/27/2021 at 5:18 AM, Gregory822 said:

Can you explain how you do them?

Every morning, I put my Patches on. They only have to be worn for 8 hours/day... So, I take them off before bed. They are very sticky, and hard to remove if I try to remove them too early... That's the only down side, really... So far, anyway.

Share this post


Link to post
Share on other sites

I have never heard of a Vitamin Patch, that is actually really awesome! To answer the initial question in this thread, yes. For months after my surgery I couldn't take a Vitamin without throwing up. If I took it with food then it was a little better and sometimes I just got nauseous without actually throwing up. I talked to my doctor and switched to a different brand of Vitamins and that completely stopped it. I don't know what was in the first brand that caused issues but I was amazed that it just stopped with the other one. Maybe it would be a good idea to talk to your doctor and maybe try switching brands to see if this might be the case. Good luck!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recent Topics

  • Most popular:

  • Together, we have lost...
      lbs
    ×